# SDR CAL951126

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1512 - CLE - THE GEAR DOOR OPEN LIGHT REMAINED ON WITH GEAR UP AFTER TAKEOFF FROM CLE.  CYCLING THE GEAR WAS OF NO HELP.  WHEN THE GEAR WAS EXTENDED FOR RETURN TO CLE THE DOOR OPEN LIGHT EXTINGUISHED.  MAINTENANCE FOUND THE LEFT MAIN DOOR INBOARD SWITCH AT FAULT.  THE LEFT DOOR SWITCH WAS REMOVED AND REPLACED IAW MM 32-60-3.  OPERATION OF THE DOOR WARNING LIGHT SYSTEM CHECKED GOOD.  (M)
